MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC
Model Number M00522610
Medical Device Problem Codes Premature Activation (1484); Activation, Positioning or Separation Problem (2906); Difficult to Open or Close (2921); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter first name: (b)(6).Block h6: imdrf device code a150103 captures the reportable event of clip premature deployment during an unknown procedure at an unknown anatomy location.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used during an unknown procedure performed on (b)(6) 2025.The anatomical location is unknown.During the procedure, the clip would not open.It was noted that the clip prematurely deployed.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1: initial reporter first name: (b)(6).Block h11: block h6 has been amended to reflect a correction identified during review on january 15, 2026.Imdrf device code a15 (clip partial release) at an unknown anatomy location is nonreportable.Following this correction, the manufacturer has determined that the event does not meet the reporting criteria for the device in question.

Brand Name
RESOLUTION CLIP
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24068106
Report Number3005099803-2026-00202
Device Sequence Number18420386
Product Code PKL
UDI-Device Identifier08714729504795
UDI-Public(01)08714729504795(17)261215(10)33071564
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00522610
Device Catalogue NumberM00522610
Device Lot Number0033071564
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/04/2026
Date Device Manufactured12/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown